Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Separation and interlacing theorems

Authors: Louis C. Barrett and Gerald E. Bendixen
Journal: Quart. Appl. Math. 23 (1965), 69-78
MSC: Primary 39.00
DOI: https://doi.org/10.1090/qam/178265
MathSciNet review: 178265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [2] C. C. MacDuffee, The theory of matrices, Chelsea, New York, 1956
  • [3] William M. Whyburn, Differential systems with boundary conditions at more than two points, Proceedings of the conference on differential equations (dedicated to A. Weinstein), University of Maryland Book Store, College Park, Md., 1956, pp. 1–21. MR 0082002
  • [4] T. J. Pignani and W. M. Whyburn, Differential systems with interface and general boundary conditions, J. Elisha Mitchell Sci. Soc. 72 (1956), 1–14. MR 0079180
  • [5] R. E. Smithson, O. N. Strand, and C. J. Thorne, Temperatures in structures, NAVORD Report 5558, Parts 2, 3, and 4, U. S. Naval Ordnance Test Station, China Lake, California, 1958
  • [6] L. C. Barrett and C. J. Thorne, Sturm-Liouville systems with generalized boundary conditions, NAVORD Report 6517, U. S. Naval Ordnance Test Station, China Lake, California, 1959
  • [7] L. C. Barrett, Sturm-Liouville systems involving generalized boundary conditions, Proc. South Dakota Acad. Sci. 38 (1959) 223
  • [8] L. C. Barrett, Separation and interlacing theorems with applications to the characteristic numbers of two-layer Sturm-Liouville systems, NAVWEPS Report 8466, U. S. Naval Ordnance Test Station, China Lake, California, 1964

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 39.00

Retrieve articles in all journals with MSC: 39.00

Additional Information

DOI: https://doi.org/10.1090/qam/178265
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society